Alert archive / New York / Freeze Warnings in 2012
Freeze Warning 4, NWS Binghamton, NY
NWS Binghamton, NY issued this freeze warning at Apr 6, 2012, 10:07 AM EDT for 4 counties in New York; Lackawanna County, Luzerne County, Pennsylvania. It took effect at Apr 7, 2012, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2012, 10:07 AM EDT (14:07 UTC)
- In effect from
- Apr 7, 2012, 2:00 AM EDT
- Expired
- Apr 7, 2012, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Binghamton, NY
Counties Cayuga County, NY, Onondaga County, NY, Seneca County, NY, Yates County, NY, Lackawanna County, PA, Luzerne County, PA
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
835 WWUS71 KBGM 061407 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 1007 AM EDT FRI APR 6 2012 NYZ015>018-PAZ044-047-071415- /O.EXP.KBGM.FZ.W.0003.000000T0000Z-120406T1400Z/ /O.NEW.KBGM.FZ.W.0004.120407T0600Z-120407T1500Z/ YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-LACKAWANNA-LUZERNE- INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN... SYRACUSE...SCRANTON...WILKES-BARRE...HAZLETON 1007 AM EDT FRI APR 6 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY. * LOCATIONS...EASTERN FINGER LAKES OF NEW YORK... AND LUZERNE AND LACKAWANNA COUNTIES IN NORTHEASTERN PENNSYLVANIA. * HAZARDS...TEMPERATURES WILL FALL TO THE MIDDLE AND UPPER 20S. * IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL GROWING PACE DUE TO WARM WEATHER IN MARCH...WILL BE VULNERABLE TO BELOW FREEZING TEMPERATURES LATE TONIGHT AND EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MJ
3 follow-up statements
406 WWUS71 KBGM 062333 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 733 PM EDT FRI APR 6 2012 NYZ015>018-PAZ044-047-071500- /O.CON.KBGM.FZ.W.0004.120407T0600Z-120407T1500Z/ YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-LACKAWANNA-LUZERNE- INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN... SYRACUSE...SCRANTON...WILKES-BARRE...HAZLETON 733 PM EDT FRI APR 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... * LOCATIONS...EASTERN FINGER LAKES OF NEW YORK... AND LUZERNE AND LACKAWANNA COUNTIES IN NORTHEASTERN PENNSYLVANIA. * HAZARDS...TEMPERATURES WILL FALL TO THE MIDDLE AND UPPER 20S. * IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL GROWING PACE DUE TO WARM WEATHER IN MARCH...WILL BE VULNERABLE TO BELOW FREEZING TEMPERATURES LATE TONIGHT AND EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
219 WWUS71 KBGM 070733 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 333 AM EDT SAT APR 7 2012 NYZ015>018-PAZ044-047-071300- /O.EXT.KBGM.FZ.W.0004.000000T0000Z-120407T1300Z/ YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-LACKAWANNA-LUZERNE- INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN... SYRACUSE...SCRANTON...WILKES-BARRE...HAZLETON 333 AM EDT SAT APR 7 2012 ...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...EASTERN FINGER LAKES OF NEW YORK... AND LUZERNE AND LACKAWANNA COUNTIES IN NORTHEASTERN PENNSYLVANIA. * HAZARDS...EARLY MORNING TEMPERATURES IN THE MIDDLE AND UPPER 20S. * IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL GROWING PACE DUE TO WARM WEATHER IN MARCH...WILL BE VULNERABLE TO BELOW FREEZING TEMPERATURES THROUGH MID SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
415 WWUS71 KBGM 071308 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 908 AM EDT SAT APR 7 2012 NYZ015>018-PAZ044-047-071415- /O.EXP.KBGM.FZ.W.0004.000000T0000Z-120407T1300Z/ YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-LACKAWANNA-LUZERNE- INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN... SYRACUSE...SCRANTON...WILKES-BARRE...HAZLETON 908 AM EDT SAT APR 7 2012 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE RISEN ABOVE FREEZING THIS MORNING. HOWEVER...COLD TEMPERATURES ARE EXPECTED AGAIN LATE TONIGHT AND EARLY SUNDAY. ADDITIONAL WARNINGS OR ADVISORIES MAY BE POSTED LATER TODAY. IF YOU HAVE SENSITIVE VEGETATION OUTDOORS...STAY TUNED TO WWW.WEATHER.GOV...OR LOCAL MEDIA OUTLETS...FOR THE LATEST UPDATES. $$ MJ
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this freeze warning went out at Apr 6, 6:56 AM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Apr 6, 6:56 AM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
656 AM EDT FRI APR 6 2012
.SYNOPSIS...
QUIET WEATHER IS EXPECTED THROUGH THE WEEKEND UNDER HIGH PRESSURE.
THE DAYS WILL BE SEASONABLE AND BREEZY. NIGHTS WILL BE SEASONABLE..WITH
LOWS RANGING FROM THE MID 20S TO AROUND FREEZING EACH NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
7AM UPDATE...ANY CLOUDS THAT MAKE THEIR WAY INTO THE AREA CONTINUE
TO DISSIPATE. EXPECT THIS TEND FOR THE MORNING, WHICH SHOULD
RESULT IN SUNNY SKIES. ALSO, TEMPS ACROSS THE CWA CONTINUE TO BE
BELOW FREEZING, WITH POSSIBLY A COUPLE OF LOCATION BEGINNING TO
RISE ALREADY. HAVE LET THE FREEZE WARNING CONTINUE THIS MORNING.
MADE A FEW TWEAKS WITH REGARDS TO WINDS, TO INCORPORATE NEWEST
SHORT TERM MODEL RUNS. OTHERWISE FORECAST IS ON TRACK, AND NO
OTHER CHANGES ATTM.
PREVIOUS DISCUSSION...HIGH PRESSURE STILL IN CONTROL OF THE
WEATHER PATTERN OVER THE CWA TODAY. A SWATH OF CLOUDS THAT WAS
MOVING ACROSS CENTRAL NEW YORK HAS DISSIPATED. TODAY SHOULD BE
SUNNY WITH BREEZY CONDITIONS. WINDS WILL MIX DOWN TODAY AND CAUSE
SOME GUSTS OF 20 TO 25 MPH. THIS WILL ALSO DRY THE SFC OUT AND
CAUSE LOW RELATIVE HUMIDITY ACROSS THE ENTIRE AREA. RH VALUES WILL
BE DOWN INTO THE 20 PERCENT RANGE. THIS COULD CAUSE SOME FIRE
WEATHER CONCERNS FOR NEW YORK, AND WILL CAUSE THEM FOR NEPA. THUS
A FIRE WEATHER WATCH HAS BEEN KEPT UP FOR CENTRAL NEW YORK AND A
RED FLAG WARNING HAS BEEN ISSUED FOR NEPA, IN COORDINATION WITH
ALL SURROUNDING OFFICES.
TEMPERATURES HAVE FALLEN BELOW FREEZING ON ALL OBS SITES ACROSS
THE CWA. HAVE KEPT THE FREEZE WARNING IN EFFECT FOR THIS MORNING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE WILL PERSIST FOR THE NEXT COUPLE OF DAYS, BRINGING A
REPEAT OF TODAYS WEATHER ON SATURDAY, WHICH WILL BRING ANOTHER DAY
OF FIRE WEATHER CONCERNS.
THIS HIGH PRESSURE WILL ALSO ALLOW ANOTHER NIGHT OF BELOW FREEZING
TEMPERATURES ACROSS THE CWA. THIS IS MOST CRITICAL IN AREAS WHERE
THE GROWING SEASON HAS STARTED. THUS, WOULD EXPECT ANOTHER FREEZE
WARNING TO BE ISSUED ONCE THE CURRENT ONE IS EITHER CANCELLED OR
EXPIRED. HAVE HELD OFF ON ISSUING FOR TONIGHT TO AVOID ANY
CONFUSION IN PRODUCTS.
RIDGING WILL CONTINUE THROUGH SUNDAY AFTERNOON. BY SUNDAY MORNING, A SFC
LOW OFF THE COAST OF NOVA SCOTIA WILL RETROGRADE OVER NEW
BRUNSWICK. THIS WILL BEGIN TO INTERACT WITH AN APPROACHING TROUGH
OF LOW PRESSURE THAT WILL COME IN FROM THE GREAT LAKES REGION.
THIS TROUGH IS ASSOCIATED WITH A SFC LOW THAT IS WELL OFF TO THE
NORTHWEST...WEST OF THE HUDSON BAY. THE TROUGH WILL BE ABSORBED BY
THE RETROGRADING LOW. AND ANY PRECIPITATION ASSOCIATED WITH THE
TROUGH WILL BE PULLED ACROSS THE CWA SUNDAY NIGHT. MODELS DO
DIFFER WITH THE AMOUNT OF PRECIPITATION FROM THIS LOW. THE ECMWF
AND THE GFS BOTH HINT THAT THE PRECIP WILL FALL APART AS IT MOVES
INTO THE DRIER ATMOSPHERE OVER THE AREA. GIVEN THIS, HAVE KEPT
POPS IN THE SLIGHT CHC CATEGORY. THE ONSET DOES LOOK TO BE RAIN,
THEN POSSIBLY A MIX OF SNOW AND RAIN LATE SUNDAY NIGHT INTO EARLY
MONDAY MORNING.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
NO TWO WAYS AROUND IT...THE LONG TERM PERIOD IS SHAPING UP TO BE
VERY UNSETTLED WITH BELOW AVERAGE TEMPERATURES DOMINATING THROUGH
THE PERIOD. THIS WILL ALL BE THE RESULT OF THE NORTHEASTERN US BECOMING
UNDER THE INFLUENCE OF A CLOSED...NEARLY STATIONARY MID-LEVEL LOW
CIRCULATION ACROSS EASTERN CANADA. WITH THIS FEATURE POSITIONED OFF
TO OUR NORTH...OUR REGION WILL BE EMBEDDED IN NORTHERLY FLOW ALOFT
WHICH WILL ENSURE THE CONSISTENT FLOW OF COOL CANADIAN AIR SOUTH
ACROSS OUR REGION. ADDITIONALLY...FORECAST MODELS CONTINUE TO SHOW
THE PASSAGE OF PERIODIC SHORTWAVE DISTURBANCES THROUGH THE PERIOD AS
THEY ROTATE AROUND THE LARGER MID-LEVEL VORTEX CIRCULATION. THE
END RESULT WILL BE AN EXTENDED PERIOD OF SHWRS BEGINNING ON
MON...WITH RA POSSIBLY MIXING WITH SN DURING THE OVERNIGHT HRS.
TOWARDS THE END OF THE PERIOD MODELS DISAGREE ON HOW QUICKLY THIS
FEATURE FINALLY PUSHES OFF TO THE EAST AND BASED ON THIS...HAVE
DECIDED TO GO WITH FCST CONTINUITY FOR NOW AS NUMERICAL MODELS ARE
NOTORIOUS FOR THEIR POOR HANDLING OF CLOSED UPPER LOWS. IN
GENERAL...EXPECT HIGH TEMPS IN THE MID TO UPPER 40S AT BEST COME
TUE...WITH OVERNIGHT LOWS IN THE LOWER TO MIDDLE 30S.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS EXPECTED THROUGH THE FORECAST PERIOD AS HIGH
PRESSURE CENTERED OVER NORTH-CENTRAL ONTARIO CONTINUES TO SLOWLY
NUDGE EASTWARD. FEW-SCT MID CLOUDS QUICKLY MOVING THROUGH THE
REGION THIS MORNING WHICH WILL THEN BE FOLLOWED BY SKC CONDITIONS
AFTER 14Z.
WINDS WILL INCREASE OUT OF THE NORTHWEST LATER THIS MORNING WITH
GUSTS POSSIBLY REACHING 25 KTS BY EARLY THIS AFTERNOON. WINDS WILL
THEN WEAKEN AFTER 22/23Z WITH GRADUAL LOSS OF DAYTIME MIXING. LGT
AND VARIABLE WINDS EXPECTED OVERNIGHT.
.OUTLOOK...
SAT...VFR.
SUN...MVFR POSSIBLE LATE IN DEVELOPING SHWRS.
MON AND TUE...MVFR/IFR RESTRICTIONS PSBL IN -SHRA/-SHSN.
&&
.FIRE WEATHER...
HIGH PRESSURE WILL CONTINUE TO DOMINATE THE WEATHER PATTERN
THROUGH SUNDAY AFTERNOON. THIS WILL KEEP DAYTIME RELATIVE HUMIDITY
BELOW 30 PERCENT. ALSO, WINDS WILL MIX DOWN ALLOWING GUSTS OF
20 TO 25 MPH OVER THE ENTIRE FORECAST AREA. FOR NY, THIS WOULD BE
A BORDERLINE CASE FOR CRITICAL FIRE WEATHER CONCERNS. GIVEN THIS,
HAVE LEFT THE FIRE WEATHER WATCH UP FOR TODAY. IN NEPA, THIS IS
ABOVE CRITERIA FOR A RED FLAG WARNING AND THUS, HAVE ISSUE THE
PRODUCT FROM LATE THIS MORNING THROUGH THE EARLY EVENING HOURS.
WINDS SHOULD BEGIN TO SUBSIDE AROUND SUNSET AND RH SHOULD BEGIN TO
RECOVER.
ON SATURDAY, IT LOOKS TO BE A REPEAT OF TODAY, WITH POSSIBLY
SOMEWHAT STRONGER WIND GUSTS. HAVE HELD OF ON THE WATCH FOR
TOMORROW AT THIS TIME AS TO NOT GET IT CONFUSED WITH TODAYS
PRODUCTS. HOWEVER, THERE IS A STRONG POSSIBILITY THE NEPA WILL
SEE ANOTHER RED FLAG ON SATURDAY AND EVEN A POSSIBILITY ON WILL
BE NEEDED FOR NY AS WELL.
SUNDAY LOOKS TO NOT HAVE STRONG ENOUGH WINDS OVER NEW YORK AND
POSSIBLY BORDERLINE WINDS OVER NEPA. RH ALSO MAY BE JUST A LITTLE
HIGHER ON SUNDAY, BUT STILL VERY POSSIBLE TO DROP BELOW 30 PERCENT
OVER THE ENTIRE FORECAST AREA SUNDAY AFTERNOON.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM EDT THIS
EVENING FOR PAZ038>040-043-044-047-048-072.
FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR PAZ044-047.
NY...FIRE WEATHER WATCH FROM 11 AM EDT THIS MORNING THROUGH THIS
EVENING FOR NYZ009-015>018-022>025-036-037-044>046-
055>057-062.
FREEZE WARNING UNTIL 10 AM EDT THIS MORNING FOR NYZ015>018.
&&
SYNOPSIS...SLI
NEAR TERM...SLI
SHORT TERM...SLI
LONG TERM...CMG/MLJ
AVIATION...CMG
FIRE WEATHER...Hazardous weather outlook, Apr 6, 4:22 AM EDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 422 AM EDT FRI APR 6 2012 PAZ044-047-070830- LACKAWANNA-LUZERNE- 422 AM EDT FRI APR 6 2012 ...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. RED FLAG WARNING. A FREEZE WARNING IS IN EFFECT FOR THIS MORNING FOR LOWS IN THE MID TO UPPER 20S. DRY... BREEZY WEATHER WILL BRING CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER FREEZE IS POSSIBLE TONIGHT. DRY...BREEZY WEATHER WILL BRING POSSIBLE CRITICAL FIRE WEATHER CONDITIONS AGAIN SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ015>018-070830- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA- 422 AM EDT FRI APR 6 2012 ...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FIRE WEATHER WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FIRE WEATHER WATCH. A FREEZE WARNING IS IN EFFECT FOR THIS MORNING FOR LOWS IN THE MID TO UPPER 20S. DRY... BREEZY WEATHER WILL POSSIBLY BRING CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER FREEZE IS POSSIBLE TONIGHT. DRY...BREEZY WEATHER WILL BRING POSSIBLE CRITICAL FIRE WEATHER CONDITIONS AGAIN SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ009-022>025-036-037-044>046-055>057-062-070830- NORTHERN ONEIDA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-MADISON- SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE- SULLIVAN- 422 AM EDT FRI APR 6 2012 ...FIRE WEATHER WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. DRY... BREEZY WEATHER MAY POSSIBLY BRING CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. DRY...BREEZY WEATHER WILL BRING POSSIBLE CRITICAL FIRE WEATHER CONDITIONS AGAIN SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ038>040-043-048-072-070830- BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-PIKE-SOUTHERN WAYNE- 422 AM EDT FRI APR 6 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. DRY...BREEZY CONDITIONS WILL BRING CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. DRY...BREEZY WEATHER WILL POSSIBLY BRING CRITICAL FIRE WEATHER CONDITIONS AGAIN SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 1:41 PM EDT | Fire Weather Watch | BGM | 14 hr | |
| Apr 6, 4:08 AM EDT | Red Flag Warning | BGM | Bradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more | 15 hr |
Nearby
Freeze Warnings in New York, 2012Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.